We investigate partial symmetry of solutions to semi-linear and quasi-linear elliptic problems with convex nonlinearities, in domains that are either axially symmetric or radially symmetric

Perera, K., Squassina, M., On symmetry results for elliptic equations with convex nonlinearities, <<COMMUNICATIONS ON PURE AND APPLIED ANALYSIS>>, 2013; 12 (6): 3013-3026. [doi:10.3934/cpaa.2013.12.3013] [http://hdl.handle.net/10807/88862]

On symmetry results for elliptic equations with convex nonlinearities

Squassina, Marco
Ultimo
2013

Abstract

We investigate partial symmetry of solutions to semi-linear and quasi-linear elliptic problems with convex nonlinearities, in domains that are either axially symmetric or radially symmetric
Inglese
Perera, K., Squassina, M., On symmetry results for elliptic equations with convex nonlinearities, <<COMMUNICATIONS ON PURE AND APPLIED ANALYSIS>>, 2013; 12 (6): 3013-3026. [doi:10.3934/cpaa.2013.12.3013] [http://hdl.handle.net/10807/88862]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/88862
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact